# SDR HALA9800053

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5755 · Spoilers
- Part: Chafe Strips
- Condition: Failed
- Location: Lt/Rt Spoilers
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HNL - FLT 177 - LOG PAGE NR A137992 - FLUTTER/VIBRATION AND RUMBLE FELT AT .75 MACH AND ABOVE.  (FEELS AERODYNAMICALLY GENERATED).  REMOVED AND REPLACED TWO CHAFE STRIPS ON BOTH THE LEFT AND THE RIGHT SPOILERS.  (X)
